# SDR IPXA09557218

- Difficulty date: August 25, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 18,262 hours, 11,400 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 WHILE WORKING CUSTOMER CARD 817194 FOUND NR 6 SLAT UPPER SURFACE T/E WEDGE TO HAVE DELAMINATED AREA 9 - 28 INCHES FROM I/B END 8 INCHES FROM T/E.  REPAIRED PER SRM 51-70-10, REPAIR 4.
